# SDR CA960417511

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 7603 · Power Lever
- Part: Thrust Lever
- Condition: Fault Indication
- Location: #1 Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN)ON APPROACH FOLLOWING ECAM MESSAGE "ENGINE #1 THRUST LEVER FAULT" AND "ENGINE #1 FADEC B FAULT", ENGINE SHUT DOWN. FADEC RESET, TEST AND GROUND RUN CARRIED OUT.
